Will my antibiotics cause a yeast infection ?

February 2nd, 2013 by Emily
antibiotics yeast infection
by ambioct

Question: Will my antibiotics cause a yeast infection ?
I’m currently taking antibiotics for my bladder infection and I was wondering if the medicine will cause a yeast infection. Now I’m asking this because on some forums I read that sometimes when you take antibiotics it can cause yeast infections. Any advice ?

Best answer:

Answer by Mary Kontrarry
It can, yes. Eat a cup of yogurt each day you’re on the medication and for a week after. Make sure the yogurt container states “Live, Active Cultures.” The flavor doesn’t matter.

Know better? Leave your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

One Comment on “Will my antibiotics cause a yeast infection ?”

  1. Larkin L says:

    Yes, they can. Start eating lots of plain yogurt.

    Signs of yeast infections:
    White, cottage cheese-like discharge
    Swelling and pain around the vulva
    Intense itching
    Buy Monistat 7 over-the-counter

    Signs of bacterial vaginosis:
    A white, gray or yellowish vaginal discharge
    A fishy odor that is strongest after sex or after washing with soap
    Itching or burning
    Slight redness and swelling of the vagina or vulva
    See a doctor

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,020 bad guys.